MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-S
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated and found that the generator cannot recognized the transducer due to faulty transducer receptacle.Minor scratches and dents were observed on the unit housing.The identified parts were replaced, device was repaired.Once completed, the device was tested and passed required testing and specifications.Investigation is ongoing therefore the root cause cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
It was reported that during an asset return inspection the device was observed with faulty transducer receptacle.There was no patient involvement on this event reported.No user injury reported.
 
Additional Manufacturer Narrative
This supplemental report is to advise that upon further review this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11163830
Report Number3011050570-2021-00015
Device Sequence Number3719624
Product Code FEO
UDI-Device Identifier00855279005054
UDI-Public0100855279005054
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1